# SDR SWAA086959

- Difficulty date: December 10, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N312SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23334
- Aircraft time: 74,709 hours, 69,655 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26002
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING NR 2 SLAT O/B T/E DELAMINATED.  REPAIRED SLAT PER SWA EA.
